MathSciNet Relay Station
MathSciNet bibliographic data
MR1374320 60J30 (60B15)
Kerov, S. V. Subordinators and permutation actions with quasi-invariant measure. (Russian) ; translated from Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 223 (1995), Teor. Predstav. Din. Sistemy, Kombin. i Algoritm. Metody. I, 181--218, 340 J. Math. Sci. (New York) 87 (1997), no. 6, 4094–4117
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement